# SDR 21GA2024042221011

- Difficulty date: April 21, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N652GT
- Make and model: Boeing 767231
- Aircraft serial: 22571
- Aircraft time: 87,621 hours, 26,654 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Slat Asym
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO CVG AT 4,000 FEET SELECTED FLAPS TO POSITION 1 AND RECEIVED A LE SLAT ASYM MESSAGE. DECLARED AN EMERGENCY AND CONTINUED THE APPROACH. LANDED AIRCRAFT WITHOUT FURTHER INCIDENT. FLAP/SLAT SYSTEM OPERATED NORMALLY WITH NO MESSAGES AFTER LANDING.
